Question: The medicine was H-Cort cream (Hydrocortisone 1% & chlorocresol 0.1%) mean to applied on the skin and it is not allow to intake.
my 1 year old son has been eaten this H-Cort cream several time estimate about total 8mg (1 to 2mg per feed). my son has ulcers in his throat.
The real problem was because my doctor gave a wrong prescription with the wrong medicine. Worst part was we were instructed to put the medicine onto the pacifier and feed to baby so that the cream can circulate in his mouth and also because is very difficult to reach to throat with finger.
I only notice it a day after my son eaten the H-Cort cream. It triggered me when i spot rashes through out his body and start to question and doctor did admitted that he gave the wrong medication.
Question is will Hydrocortisone 1% and chlorocresol 0.1% harmful to body? how several it could be to a 1 year old kids. What should i do now? we already stop giving H-Cort cream to my son to eat anymore.
Answer: Im sorry that this had happened to your child. In small quantity, it does not. But if he ingest a lot, there might be some vomiting. I dont think that rash has anything to do it with it as u said yr child has ulcers. It’s likely that it is part of the viral infection. If he is well in himself, active, drinks as usual , no vomiting, he shd be fine though a visit o see d paediatrician for examination is vety much recommended.